# SDR AALA2018082209042

- Difficulty date: August 16, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 13,375 hours, 3,874 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Contaminated
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR AREA HAS A LOT OF EXCESS GREASE. CLEANED AND REMOVED L1 DOOR GIRT BAR AREA EXCESS GREASE.
